# SDR SWIA202507140421

- Difficulty date: April 21, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EQUIPMENT COMPARTMENT FORWARD LATCH CUTOUT HAS A SUSPECTED CRACK. HN00236926  (C-CHECK RO 07/11/2025)REPLACED THE LH FWD EQUIPMENT COMPARTMENT SKIN P/N 600-33052-145 AS PER CRJ 200 SRM 51-42-06, 51-42-13, REO 601R-53-11-3996 REV -- DATE 2025-06-04 AND DRAWING 600-33052 REV AB. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
